Hi I have a quick question. I've been having lots of aches and pains for years. I've been to a neurologist because I was completely numb on my left side last year. After many I mean many diagnoses he told me I had something autoimmune he didn't know what it was. I have two T2 hypersensitivities, a venous angioma, scar tissue and spinal fluid on my brain. I also have Trigeminal Neurolgia, GERD, Hypothyroidism, and Hypertension.
I recently decided to go to a rheumotologist. He feels I might have Scleroderma. He said my feet showed signs of Raynoud's
Here's a question. Last year I had my ANA taken. The titer was low 1:40. the pattern was NUCLEOLAR This year when it was taken again the titer was the same but now the pattern is speckled. My sed rate has gone from 17 to 24 and now its at 33 I know that's not really high but what does all this mean? Basically what would cause the ANA pattern to change in a year. ? Thank you. I hope they find out what it is soon. I'm achy all the time. I'm 43 but I feel like I'm 93
The ANA titer is low, and relatively non-specific.
The sedimentation rate is mildly elevated, and can be caused by a variety of diseases including infection, rheumatological diseases or cancer.
If scleroderma is suspected, I would consider more specific antibodies such as anti-centromere, anti-topoisomerase-I (Scl-70), anti-RNA polymerase, or U3-RNP antibodies.
These options should be discussed with your rheumatologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
At some point, we all face a health issue. Having someone share their health experiences, fears, afflictions and triumphs can provide you with insight, confidence or hope to tackle yours. If you are interested in having your story told in a more open and interactive forum, I'd love to hear from you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.